# SDR ASAA2017032020231

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 24,430 hours, 7,106 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED AUTOMATICALLY.  ACFT GROUNDED. COULD NOT DUPLICATE PROBLEM. PERFORMED A/T CURRENT STATUS TEST & INTERACTIVE SERVOMOTOR TEST, IAW AMM 22-31-00, ALL OPS NORMAL.
